BibTeX record journals/iandc/GalotaV05

download as .bib file

@article{DBLP:journals/iandc/GalotaV05,
  author    = {Matthias Galota and
               Heribert Vollmer},
  title     = {Functions computable in polynomial space},
  journal   = {Inf. Comput.},
  volume    = {198},
  number    = {1},
  pages     = {56--70},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.ic.2005.02.002},
  doi       = {10.1016/j.ic.2005.02.002},
  timestamp = {Mon, 16 Sep 2019 14:49:28 +0200},
  biburl    = {https://dblp.org/rec/journals/iandc/GalotaV05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics